# SDR J7SA20111219001

- Difficulty date: December 19, 2011
- Submitted: January 8, 2012
- Operation: Air carrier
- Aircraft: N528FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20125
- Aircraft time: 5,064 hours, 3,075 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Board
- Condition: Failed
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE LT AND RT GENERATORS FAILED IN FLIGHT. AIR RETURN.  REPLACED PCBS WITH NEW.  OPS CHECKED AND TEST FLIGHT PASSED.
